# SDR REXA2015103101000

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,107 hours, 20,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE GETS STUCK IN THE CLOSED POSITION & FLIGHT ATTENDANT WAS NOT ABLE TO OPEN IT.  WHEN FIRST OFFICER OPENED THE DOOR HE SAID IT TOOK A GREAT DEAL OF FORCE & THERE WAS A LOUD BANG, OR POP, WHEN THE PINS DISENGAGED, SEEMS TO BE INTERMITTENT.  CLEANED DEBRIS OUT OF THE STOP HOUSING. PERFORMED OPERATIONS CHECK ON PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
